Stomach pain effect of Amoxicillin

We have 760 consumer reports for Amoxicillin. Stomach pain effect occurred in 3%.

Patients statistics on Stomach pain side effect for Amoxicillin

Female
Male

Average weight in Lbs
153.91
197.09

Average height in Ft
5′ 5″
5′ 9″

Average age
36
56

Amoxicillin Circle Diagram 23 consumers of 760 reported about Stomach pain

  1. Logan F. Obrien says:
    4.5 rating

    Amoxicillin for Lung infection

    Had heavy nocturnal sweating and fever. A constant unproductive cough. I am to the doctor. First, Amoxicillin 1000 was prescribed. After 6 days no improvement. Side effects included mild abdominal pain and constant diarrhea. lost 3 pounds. Treatment was switched to Avalox 400 tablets. Already after taking the first tablet the drug started. No fever and sweat more and coughing improved after two days. Had no side effect described in the supplement. On the contrary, the appetite increased, no stomach pain, nausea and diarrhea more. And instead of depression I was in a better mood than before. (I did not understand either) 🙂

    Side effects: Stomach pain; Diarrhea
  2. Michelle J. Donaldson says:
    4.0 rating

    I should get the antibiotics because of a now-painful cervical cyst. Shortly after taking it I was already feeling sick. I have severe headaches, facial swelling with pressure on my eyes, chills, abdominal pain, diarrhea and nausea.

  3. Betty J. Clark says:
    4.5 rating

    Amoxicillin for Cold

    3 X 1 per day of Amoxicillin 1000 mg – that was awesome. The doctor made a telephone diagnosis according to my description. Booming head u. Body aches, runny nose and run, feeling sick and dull. I had to go to bed again. After the administration of Amoxicillin 1000 mg it was a little better. Then the chair announced soft u. smelled of medication. Then my stomach hurt and then my tongue ripped and burned and hurt.

  4. Craig A. Gil says:
    4.0 rating

    The cause of taking clindamycin was toothache. My dentist rubbed it on me until the appointment with the oral surgeon. After taking 3 days I got stomach ache and a fungus. Afterwards, I discarded the medication. 6 days after the operation I got pain again, according to the doctor. maybe a small inflammation, prescribed me this amoxicillin. After the consumption of the packaging (10 pieces – say taking 5 days) I got acute diarrhea. Nevertheless, I went to work all week. The following Sunday, the diarrhea did not stop, I still got a fever. On Monday we wanted to go on vacation (was already booked). On Tuesday, I got over 40 ° C fever and was referred by my family doctor to the hospital. There I was immediately isolated and examined for all germs in the bowel movement. Conclusion: I had neither salmonella nor over the limit lying Coliformekeime, but pseudomembranous colitis, caused by the Amoxicillion. To combat the entire clinical picture (intestinal and urinary tract disease) I get back 5 antibiotics per day, hopefully without side effects. According to doctors (I was in hospital for 5 days), this disease can be fatal. How long do I have to wait for my intestine to normalize? I felt for days on the ground and hope that I am only an isolated case, which was unlucky.

  5. Emma A. Jarvis says:
    4.5 rating

    Amoxicillin for Sinusitis

    6 days after stopping the medication severe itching with a measles-like rash on the lower legs, as well as nausea, dizziness, stomach pain, dizziness, back and kidney pain.